# SDR AWXA200300335

- Difficulty date: March 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-16 CHECK 5 EACH CRACKS WERE FOUND ON BS 178 BULKHEAD WEB AT WL 218 LBL 12, WL 212 LBL 5.7, WL 198 LBL 5.0, WL 198 LBL 62, AND WL 201 LBL 6.2. MAINTENANCE PERFORMED NDT INSPECTION ON BS 178 BULKHEAD WEB AT WL 218 LBL 12, WL 212 LBL 5.7, WL 198 LBL 5.0, WL 198 LBL 62, AND WL 201 LBL 6.2; CONFIRMED WL 198 LBL 62, AND WL 201 LBL 6.2 WERE NOT CRACKED; MARKED END POINTS AND STOP DRILLED WEB AT WL 218 LBL 12, WL 212 LBL 5.7, AND WL 198 LBL 5.0; PERFORMED NDT INSPECTION TO VERIFY CRACKS CONTAINED; FABRICATED REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 210, PG. 285, AND SRM 51-40-02, PG. 6.
